# SDR USAA2009052691275

- Difficulty date: May 9, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,332 hours, 28,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53230463200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6191213 - CORROSION ON SEAT TRACK BETWEEN FR31 T0 FR35, Y1292. REPAIRED SEAT TRACK BETWEEN FR31 T0 FR35, Y1292 IAW A320 SRM 53-21-15.
